# SDR DXTA2020120404430

- Difficulty date: December 3, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 1,713 hours, 1,149 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BACK PRESSURE NEEDED FOR ROTATION.  THE HORIZONTAL STAB INDICATIONS SEEMS TO NOT MATCH COCKPIT INDICATIONS.  ALL OTHER FLIGHT CONDITIONS ARE NORMAL AND FREE OF MOVEMENT.  NORMAL TAKE OFF POSITION CALCULATED AND EXCESSIVE FORCE NEEDED FOR ROTATION.  VERIFIED THAT HORIZ STAB IS OVER SHOOTING ND (LEADING EDGE UP) AND UNDERSHOOTING NU (LEADING EDGE DOWN).  CONTACTED TEAM LATITUDE AND VERIFIED THAT THE HORIZ STAB ACTUATOR REQUIRES A COMPLETE RIG CHECK/RE-RIG.  GAINED ACCESS TO STAB CONTROL ACTUATOR.  PERFORMED AND COMPLIED WITH FULL SYSTEM PITCH TRIM RIGGING, IAW 680 A MM 27-40-05.  PERFORMED AND COMPLIED WITH STAB TRIM POINTER RIGGING, IAW 680A MM 27-40-00.  CLOSED ACCESS AND PERFORMED TRAVEL CHECKS ADJUSTMENT TESTS.  ALL CHECKED SATISFACTORILY, IAW 680A MM 27-40-05.
